AntiGrippin

Drug photo

The description is actual on 02.02.2016

  • Latin name: Antigrippin
  • ATH code: N02BE51
  • Active ingredient: Paracetamol + Hlorfenamin + Ascorbic acid (Paracetamol + Chlorphenamine + Ascorbic acid)
  • Producer: Natur Produkt Pharma (Poland), Natur Produkt Europe B.V. (Netherlands)

Composition of AntiGrippin

  • 1 bag of peroral powder includes paracetamol 500 of mg, ascorbic acid 200 of mg, chlorphenaminum of a maleate of 20 mg. The pharmaceutical composition of powder in addition includes: hydrosodium carbonate, citric acid, povidone, to potassium atsesulfa, sorbitol, sodium cyclomate, sucrose, aspartame, sodium docusate, and also camomile extract (for camomile powder) or fragrances lime "Lime", caramel and honey (for honey and lemon powder).
  • 1 flavoring sparkling tablet includes paracetamol 500 of mg, ascorbic acid 200 of mg, chlorphenaminum of a maleate of 20 mg. In addition contains: hydrosodium carbonate, citric acid, povidone, sodium carbonate, sorbitol, sodium lauryl sulfate, a macrogoal, Riboflavinum-5-sodium phosphate, and also sodium saccharinate, fragrance crimson "Malines", the proofreader of taste and powder of beet (for crimson tablets) or the proofreader of taste, fragrances lemon "Lemon" and grapefruit "Grapefruit" (for grapefruit tablets).
  • 1 sparkling tablet includes paracetamol 500 of mg, ascorbic acid 200 of mg, chlorphenaminum of a maleate of 20 mg. In addition contains: hydrosodium carbonate, citric acid, sodium saccharinate, sorbitol, sodium carbonate, povidone, sodium lauryl sulfate, macrogoal, and also lime Lime fragrance.
  • 1 sparkling tablet for children includes paracetamol 250 of mg, ascorbic acid 50 of mg, chlorphenaminum of a maleate of 3 mg. In addition contains: hydrosodium carbonate, citric acid, sodium saccharinate, sorbitol, sodium carbonate, povidone, silicon dioxide, macrogoal, and also fruit fragrance "Red Fruit".

Release form

This drug is made:

  • in the form of the peroral, soluble powder AntiGrippin in water in bags on 5 grams No. 10 in secondary packaging;
  • in the form of the tablets AntiGrippin sparkling in plastic cases No. 10, blisters No. 10 or strips No. 2, No. 4, No. 6;
  • in the form of the tablets AntiGrippin sparkling with taste of grapefruit or raspberry in plastic cases No. 10, blisters No. 10 or strips No. 2, No. 4, 36;
  • in the form of sparkling tablets children's AntiGrippin in plastic cases No. 10, blisters No. 10 or strips No. 2, No. 4, No. 6.

Pharmacological action

Analgeziruyushchy (anesthetic), antiallergenic, febrifugal.

Pharmacodynamics and pharmacokinetics

The structure of the combined remedy AntiGrippin is picked specially up for the greatest efficiency of therapy of painful conditions of an infectious and inflammatory etiology.

Antipyretic and analgetic of group of anilides – paracetamol – is febrifugal and analgeziruyushchy (anesthetic) drug which efficiency is directed to elimination of head and other types of pain, and also decrease in the increased temperature.

Chlorphenaminum representing group of blockers of H1-histamine receptors is characterized by antiallergenic influence, well influences nasal breath, reduces a nose congestion, reduces displays of an itch, sneezing, dacryagogue and reddening of eyes.

Effects of vitamin C (ascorbic acid) in drug are oriented to regulation of processes of carbohydrate metabolism and redoxreactions, and also to increase in endogenous body resistance.

Indications to use

Purpose of AntiGrippin is shown for a symptomatic treatment of painful conditions of an infectious and inflammatory etiology (flu, a SARS) which proceed with temperature increase; nose congestion; head, muscular and joint pains; fever; pain in nasal bosoms and a throat.

Contraindications

For all dosage forms:

  • the erosive and ulcer pathologies of a gastrointestinal tract which are in an aggravation phase;
  • closed-angle glaucoma;
  • high personal sensitivity to HP ingredients;
  • the expressed kidneys / liver pathologies.

For powder and sparkling tablets:

For children's sparkling tablets:

  • age till 3 years.

Careful use of drug is demanded by the following morbid conditions

For all dosage forms:

For powder and sparkling tablets:

  • advanced age;
  • alcoholic hepatitis.

For flavoring tablets:

Side effects

Mostly therapy using the recommended doses of AntiGrippin is transferred without any negative phenomena.

In rare instances observed:

  • headaches;
  • hypoglycemia (with possible development of a coma);
  • feeling of fatigue;
  • thrombocytopenia;
  • nausea, with the subsequent vomiting or without that;
  • pain in epigastriums;
  • small tortoiseshell;
  • feeling of heat;
  • anemia (including hemolitic);
  • hypervitaminosis;
  • skin rash / itch;
  • Quincke's edema;
  • frustration of a metabolism;
  • dryness in a mouth;
  • ischuria;
  • accommodation paresis;
  • drowsiness.

At reception of powder and flavoring tablets in addition noted:

  • anaphylactoid reactions (including an acute anaphylaxis);
  • Lyell's diseases and/or Stephens-Johnson.

AntiGrippin, application instruction

All dosage forms of drug which are previously completely dissolved in 200 ml warm (not boiled water) of water, are intended for peroral (in) reception. The prepared solution should be drunk as soon as possible after drug dissolution, it is the best of all between meals. The minimum recommended interval between receptions of the dissolved medicine makes 4 hours.

The instruction sparkling in tablets and powder recommends for AntiGrippin to patients 2-3-times daily reception of the 1st tablet or the 1st powder is more senior than 15 years. As much as possible in 24 hours reception of 3 tablets or 3 powders is possible.

The application instruction of AntiGrippin children's assumes two times daily reception ½ tablets to children of 3-5 years. The instruction for children of 5-10 years recommends reception of the 1st tablet twice at 24 o'clock. Children's AntiGrippin at the age of 5-10 years is accepted on 1 tablet 2-3 times a day.

At kidneys/liver pathologies, and also at advanced age it is necessary to increase an interval of administration of drug till 8 o'clock.

Use duration without other instructions of the doctor makes: as febrifugal – 3 days; as anesthetic – 5 days.

Overdose

At long more recommended term AntiGrippin reception (2-4 days after the most admissible therapeutic period) or its uses in the overestimated dosages (in 6-14 hours after reception of overdoses), sometimes observed the negative symptomatology associated by paracetamol. Such phenomena of overdose can be expressed by diarrhea, discomfortable feelings in a stomach, a hyperhidrosis, nausea/vomiting, abdominal pains. Overdose signs chlorphenaminum are shown by dizziness, spasms, a sleep disorder, overexcitation, a depression.

In case of detection at the patient of such symptoms which appeared because of the wrong reception of AntiGrippin, the appointed treatment has to correspond to observed negative symptoms.

Interaction

For Paracetamol:

Parallel use of the drugs which are inductors of microsomal hepatic oxidation (Phenytoinum, barbiturates, ethanol, Rifampicin, tricyclic antidepressants, Phenylbutazone) strengthens products of active hydroxylated metabolites that at insignificant overdose can lead to forming of heavy intoxications.

Paracetamol reduces effects of uricosuric remedies.

The combined ethanol reception (in particular in large numbers) promotes developing of acute pancreatitis.

Joint reception of Diflunisal increases the plasma content of paracetamol by 50%, thereby considerably raising a hepatotoxic.

The drugs which are inhibitors of a microsomal oxidation (including Cimetidinum) reduce risk of hepatotoxic manifestations.

Simultaneous use of barbiturates reduces positive effect of paracetamol.

For Hlorfenamin of a maleate:

At parallel reception of somnolent drugs their efficiency amplifies.

Combined use of protivoparkinsonichesky drugs, antidepressants, antipsychotic remedies increases risk of emergence of negative side effects (dryness in a mouth, an ischuria, locks).

Sedations of chlorphenaminum of a maleate amplify at ethanol reception.

Combined therapies by glucocorticoids increases risk of forming of glaucoma.

For Ascorbic acid:

Simultaneous treatment by drugs of tetracyclines and Benzilpenitsillin increases their plasma concentration.

Parallel use of streptocides and salicylates increases risk of forming of a crystalluria.

Joint therapy increases time removal of the drugs which are characterized by alkali reaction (including alkaloids).

Vitamin C reduces the serumal maintenance of oral contraceptives and slows down renal excretion of acids.

The combined appointment with iron preparations improves its intestinal absorption (thanks to transfer of trivalent iron in bivalent), and also at complex use of Deferoxaminum can increase iron removal time.

Reception of ascorbic acid increases the general ethanol clearance.

Combined use with izoprenaliny decreases its chronotropic influence.

At parallel reception with anticoagulants their efficiency, both in that, and in other party can change.

Barbiturates increase renal excretion of ascorbic acid.

Simultaneous use with neuroleptics reduces their therapeutic action; with tricyclic antidepressants and amphetamine reduces their canalicular reabsorption.

Terms of sale

All pharmaceutical forms of AntiGrippin belong to nonprescription HP.

Storage conditions

The temperature interval of storage of all dosage forms of drug has to correspond to 10-30 °C.

Period of validity

36 months from the moment of production (for all forms).

Special instructions

In case of passing of parallel therapy using Metoclopramidum, Colestyraminum or Domperidon, before reception of AntiGrippin it is necessary to pass consultation at the doctor.

At long use of high doses of AntiGrippin the probability of disturbances of functionality of livers/kidneys considerably increases that demands control from peripheral blood.

Reception of ascorbic acid, as well as paracetamol, can influence laboratory tests (plasma content of uric acid, glucose, bilirubin, LDG and activity of enzymes of a liver).

Purpose of vitamin C to patients with promptly metastasizing and proliferating tumors can lead to aggravation of these processes.

Patients whose organism contains a large amount of iron have to accept ascorbic acid in minimum possible dosages.

Patients with a diabetes mellitus should remember inclusion in powder drug of sugar.

Analogs

Zdravzona

  • AntiGrippin maximum raspberry No. 24 of a time.
  • AntiGrippin maximum lemon No. 6 of a time. Antiviral of closed joint stock company
  • AntiGrippin maximum cher.smorod. No. 24 of a time
  • AntiGrippin maximum medical-lemon No. 24 of a time. Farmakor production Ltd company
  • AntiGrippin maximum cher.smorod. No. 3 of a time

Drugstore of IFC

  • AntiGrippin for adult sachets No. 10 a honey/lemon, Natur Produkt Pharmaniderlandy
  • AntiGrippin for adults tbl a thorn. No. 10 raspberry, Natur Produkt Pharmafrantion
  • AGRI (AntiGrippin) of a gomeopat.granula of children's 10 g of N2, Materia of the Physician NPF Holding of Ooorossiya
  • AntiGrippin for adults tbl a thorn. No. 6 about Vit. With, Natur Produkt Pharmafrantion
  • AntiGrippin for children tbl a thorn. No. 30 about Vit. With, Natur Produkt Pharmapolsha
to show still

Apteka24

  • Antigrippin10
  • Antigrippin10
  • Antigrippin30
  • Antigrippin30
  • Tablet AntiGrippin thorn grapefruit No. 10naturprodukt of Farm (Poland)

Paniapteka

  • Tab. AntiGrippin thorn. raspberry No. 10 of Natures Product France
  • Tab. AntiGrippin thorn. raspberry No. 10 of Natures Product France
  • Tab. AntiGrippin thorn. raspberry No. 10 of Natures Product France
  • Tab. AntiGrippin thorn. raspberry No. 10 of Natures Product France
  • Tab. AntiGrippin thorn. raspberry No. 10 of Natures Product France

BIOSPHERE

  • Antigrippin-P No. 10 of the tab. of Eykos Farm (Kazakhstan)
  • AntiGrippin No. 10 of the tab. of Eykos Farm (Kazakhstan)
  • Tablet AntiGrippin No. 5х6 adult thorn.
  • AntiGrippin No. 30 of the tab. detsk.ship.
  • AntiGrippin No. 10 of the tab. detsk.ship.
to show still
Section: Anti-cold
in more detail

Education: Graduated from the Vinnytsia national medical university of N. I. Pirogov, pharmaceutical faculty, the higher pharmaceutical education – the specialty "Pharmacist".

Experience: Work in Koneks and Bios-Media pharmacy chains as "Druggist". Work as "Pharmacist" in Avicenna pharmacy chain of the city of Vinnytsia.

PAY ATTENTION! Information on drugs on the website is help generalizing, collected from public sources and can form the basis for making decision on use of medicines it is not aware of treatment. Before medicine use AntiGrippin surely consult with the attending physician.